# SDR SWAA2022020766247

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737*
- Aircraft serial: 29355
- Aircraft time: 49,969 hours, 26,954 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED. ; / [01] REMOVED AND REPLACED RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL IAW AMM 53-31-31 AND SRM 51-40-02
